# SDR HALA2015031600038

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 8,862 hours, 1,389 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA04105
- Part serial: 5187
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU GENERATOR FAULT ON ECAM.  FAULT LIGHT ON APU GENERATOR P/B SW.  R & R APU AIR INTAKE DUCT IAW AMM 49-16-46.  R & R APU GENERATOR IAW AMM 24-23-51.  OPS, LEAK, CONDITION & SECURITY CK GOOD.  APU OIL LEVEL FULL.  SECURED APU ACCESS DOORS.  APU GENERATOR FAULT MESSAGE EXTINGUISHED.
